# SDR SWAA2022120678504

- Difficulty date: December 5, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 61,738 hours, 36,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ALL FAIL TEST. SUSPECT LIGHTS WERE LEFT ON BY CLEANERS ON REMOTE PARKING WITH NO GPU.  FOUND FWD RH (M1674) AND MID LH (M1668) BATTERIES UNABLE TO CHARGE AND PASS RUN TEST.  R & R BATTERY PACKS M1674 AND 1668 PER AMM 33-51-00.
